Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Why there is itching and white granular discharge from vagina with delayed period and also there is dryness and pimple like substance on my husband's penis ?

i have noticed white granular discharge from my vagina . there is itching sensation as well. i was due for my mensural periods on 18th this month, but have not got the same yet,. hwever, the preg colour urine test for pregnancy showed negative result. we are trying to have a baby. my husband has also observed dryness and small pimple like substance on his penis yesterday, but hardly any itching. need assistance
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  739
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Hi
The white discharge from you was not of much concern as it could be managed very easily it appears leucorrhoea discharge but the presence of pimple like substance on penis is a cause of concern. It calls for proper examination and tests as VDRL to rule out any pathology. It will heal of its own and lie dormant for some time and can cause problems at a later stage if pathology is present and treatment not availed. I advice you must seek advice and get proper examination done.
Answered: Sat, 24 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor